Coupled fixed point results for rational type contractions involving generalized altering distance function in metric spaces

R.A. Rashwan, S.I. Moustafa

Abstract


In this paper, we study some unique coupled coincidence points for rational type contractions involving generalized altering distance functions in metric spaces. Our results unify and generalize various known comparable results from the current literature, Gupta et. al. \cite{VRNA}, Nashine and Aydi \cite{HKH}, Rashwan and Saleh \cite{RS} and many known results. An example is also given to support our main results.

Full Text: PDF

How to Cite this Article:

R.A. Rashwan, S.I. Moustafa, Coupled fixed point results for rational type contractions involving generalized altering distance function in metric spaces, Advances in Fixed Point Theory, Vol 8, No 1 (2018), 98-117

Copyright © 2018 R.A. Rashwan, S.I. Moustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.